# SDR ASAA201808205837

- Difficulty date: August 17, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 12,659 hours, 4,209 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Unknown
- Location: Autoland Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT SUCCESSFULLY ALIGNS LATERALLY WITHIN LIMITS TO THE RIGHT OF THE RUNWAY CENTERLINE,  DURING FLARE IT DRIFTS LEFT TO THE RUNWAY CENTERLINE AND TOUCHES DOWN IN THE DRIFT TO THE LEFT. TOUCHDOWN OCCURS ON THE CENTERLINE.  ACFT GROUNDED.   IAW FIM 22-11, TASK 825, COMPLETED A LAND VERIFY TEST IAW AMM 22-11-00-700-801, OPS CHECKED GOOD. NO HISTORY LAST 30 DAYS. BITE LIBRARY TESTED GOOD IAW AMM 22-11-00-740-806 AND LRU REPLACEMENT TEST FOR FCC WAS GOOD IAW AMM 22-11-33-400-801.
